The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Some new fixed point theorems in partially ordered \(b_2\)-metric spaces

Pages: 78 – 88

Author

Hamid Faraji

Abstract

In this paper, we give some results on common fixed points of the self-mappings defined on \(b_2\)-complete \(b_2\)-metric spaces. We generalize Kannan fixed point theorems on \(b_2\)-complete \(b_2\)-metric spaces. Results presented in this work are generalizations of fixed point theorems of [Z. Mustafa, V. Parvaneh, J. R. Roshan, Z. Kadelburg, \(b_2\)-metric spaces and some fixed point theorems, Fixed Point Theory Appl. 2014 (2014), Art. ID 144]. We also give some examples to illustrate the usability of the obtained results.

Full Text (PDF format)

Received: 31 March 2019; Accepted: 21 September 2019.